JANUARY 6th (Wednesday)

Opening & Ice Braking 3:00-3:20 p.m. (JST)

Oral Presentation I 3:20-4:00p.m. (JST)

Chair: Eizo Ohno (Hokkaido University)

Authors	Title
Roseleena Anantanukulwong	
Surasak Chiangga	Culturally Memory Banking for Culturally Responsive
Pongprapan Pongsophon	Physics Teaching in The Deep South of Thailand
(Kasetsart University)	
Hyeonjeong Shin	Analysis of environmental identities of students participated in a social action-oriented SSIs (socio-scientific Issues) climate change education program
Suhyun Seo, Seoul	
Chan-Jong Kim	
(Seoul National University)	

15 min. break 4:00-4:15 p.m. (JST)

Oral Presentation 2 4:15-4:55 p.m. (JST)

Chair: Sonya Martin (Seoul National University)

Authors	Title and short abstract
Gyeongmo Min, Junehee Yoo (Seoul National University)	What attracts students' attention during science classes through youtube?.
Eki YoH (Hokkaido University)	A Complimentary Relation between Unit-Structure of "Knowledge" and Unit-Structure of "Process" in Middle Year Programme of International Baccalaureate

JANUARY 7th (Thursday)

Oral Presentation 3 3:00-4:00 p.m. (JST)

Chair: Eizo Ohno (Hokkaido University)

Authors	Title
Chun-Yeng Chang (National Taiwan Normal University)	Internet of Teachers and Students (IoT(S)): An Adaptive Ecosystem to Meet the Future Challenges of Teaching and Learning
Akarat Tanak Deborah Hanuscin (Kasetsart University)	An Exploratory Study of Preservice Teachers' Framing of Classroom Science Investigations
Sonya Martin Myeongji Kim Kieun Eom YoungBum Kim JuYeon Lee (Seoul National University)	Lessons learned from international responses by science educators to COVID-19

20 min. break 4:00-4:20 p.m. (JST)

Discussion 4:20-5:20 p.m. (JST)

Authors	Title
Chan-Jong Kim	
Junehee Yoo	Strategies for maintaining and strengthening research
Sonya Martin	collaboration in post-COVID era
(Seoul National University)	
Eizo Ohno (Hokkaido University)	Distance Education of Basic Physics at High School

Parallel Discussion 1

Facilitator: Eizo Ohno (Hokkaido University)

Exchanging of investigative ideas and plans

Parallel Discussion 2 for Student Participants

Facilitator: Yugo Yasui (Graduate School of Education, Hokkaido Univ.)

Exchanging of information and ideas

Closing 5:20-5:30 p.m. (JST)